International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 95 | Views: 156

Research Paper | Mathematics | India | Volume 8 Issue 8, August 2019 | Rating: 6.6 / 10


Semiprime Rings and its Dependent Elements

A. R. Gotmare


Abstract: In this paper we study and investigate concerning dependent elements of semi prime rings and prime rings R by using generalized derivation and derivation, when R admit to satisfy some conditions, we give some results about that.


Keywords: Semiprime Rings


Edition: Volume 8 Issue 8, August 2019,


Pages: 1022 - 1025


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top